# SDR DALA1034789855

- Difficulty date: November 22, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FWD CARGO COMPARTMENT STA 351 RT FLOOR SUPPORT CRACKED.  FLOOR SUPPORT REMOVED AND TIG WELDED. REINSTALLED IAW SRM 51-10-3, 51-30-2, 51-30-5 SRP DC-9 A51-71-03.
